# SDR COMA0160072

- Difficulty date: January 5, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 18,521 hours, 17,460 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER UNLOCK MESSAGE.  SECURED T/R AND DEFERRED MAINTENANCE PER M.E.L.
